# SDR SIMA20140331002

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 29,466 hours, 26,662 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Failed
- Location: Coffeemaker
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT AFTER LANDING GEAR EXTENSION, A MEDIUM STRENGTH ODOR OF BURNING RUBBER LASTING 1 TO 3 MINUTES IN THE FWD GALLEY AREA & FWD ENTRY AREA.  FOUND & REPAIRED DAMAGED WIRING AT LT HOT JUG RECEPTACLE.  IAW NRWC 810-DFW-1600 TESTED & FOUND HOT JUG RECEPTACLES FUNCTIONING NORMALLY IAW WM 25-31-50.  NO FURTHER ODORS DETECTED.
